Alert archive / Indiana / Special Weather Statements in 2024
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Apr 1, 2024, 11:21 PM EDT for Henry County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2024, 11:21 PM EDT (03:21 UTC)
- Expired
- Apr 1, 2024, 11:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Indianapolis, IN
- Hail
- 0.00 in
- Wind
- 40
County Henry County, IN
The radar
The Indianapolis radar (KIND), 83 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
089
WWUS83 KIND 020321
SPSIND
Special Weather Statement
National Weather Service Indianapolis IN
1121 PM EDT Mon Apr 1 2024
INZ041-042-048-049-057-020345-
Rush IN-Randolph IN-Henry IN-Delaware IN-Hancock IN-
1121 PM EDT Mon Apr 1 2024
...Strong thunderstorms will impact portions of eastern Hancock,
southeastern Delaware, southwestern Randolph, northern Rush and Henry
Counties through 1145 PM EDT
...
At 1121 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Muncie to 7 miles east of
Greenfield. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Muncie, New Castle, Knightstown, Parker City, Farmland, Carthage,
Spiceland, Selma, Shirley, Kennard, Wilkinson, Sulphur Springs,
Mooreland, Lewisville, Mount Summit, Losantville, Straughn, Modoc,
Dunreith, and Cadiz.
This includes Interstate 70 between mile markers 109 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central and east central Indiana.
&&
LAT...LON 4000 8513 4000 8520 3979 8522 3979 8530
3967 8530 3970 8575 3995 8561 3995 8558
4000 8558 4015 8549 4024 8503
TIME...MOT...LOC 0321Z 264DEG 27KT 4009 8546 3978 8564
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
UpdikeWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Apr 1, 10:57 PM EDT, 24 minutes earlier. Its key messages:
- Scattered to widespread showers and thunderstorms this evening through tonight; A few severe storms are possible with the primary threat being large hail.
- Flash Flood Watch in effect this evening into Tuesday afternoon. Repeated rounds of heavy rainfall. From 1 to 3 inches of rainfall is possible, with locally higher amounts.
- Severe thunderstorms are once again possible on Tuesday, with all associated hazards possible.
- A significant temperature drop is expected post frontal passage on Tuesday evening. Potential impacts in the cold sector include scattered snow showers and overnight frost/freeze.
- Early forecast thoughts on the April 8th eclipse covered in the CLIMATE section at the bottom
Area forecast discussion, Apr 1, 10:57 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1057 PM EDT Mon Apr 1 2024 .KEY MESSAGES... - Scattered to widespread showers and thunderstorms this evening through tonight; A few severe storms are possible with the primary threat being large hail. - Flash Flood Watch in effect this evening into Tuesday afternoon. Repeated rounds of heavy rainfall. From 1 to 3 inches of rainfall is possible, with locally higher amounts. - Severe thunderstorms are once again possible on Tuesday, with all associated hazards possible. - A significant temperature drop is expected post frontal passage on Tuesday evening. Potential impacts in the cold sector include scattered snow showers and overnight frost/freeze. - Early forecast thoughts on the April 8th eclipse covered in the CLIMATE section at the bottom && .MESOSCALE UPDATE... Issued at 1057 PM EDT Mon Apr 1 2024 Earlier convective development has evolved into an area of heavy rainfall that is slowly moving east, essentially training over similar locations. The LLVL Jet is still struggling to ramp-up; however, some of the latest guidance is indicating that around 6Z tonight we will see this field develop and should further enhance the upscale growth to convection upstream. Frontal boundary is trying to sag south with the ongoing area of heavy rainfall between IND and Terre Haute. Still seeing considerable lightning output, which suggests continued development to the area of rain. The slow- moving nature to the convection suggests growing concerns for flash- flooding. There is still potential that overnight additional convection will develop further south of the ongoing convection which could prolong the activity overnight. The question will remain how this impacts convection for later hours and Tuesday morning. Previous mesoscale discussion issued at 8PM EDT...Convection has continued to evolve upstream over Central Illinois positioned along the frontal boundary, with the leading activity nudging into West Central Indiana the last 30 minutes. Vertical extent to the cores has not been too substantial, but is developing in the proximity to the steadily increasing LLVL jet. The concern with some of the leading towers will be if they are drifting north of the quasi- stationary boundary they could easily produce larger hail stones due to the much cooler airmass underneath. Surface observations have indicated some backing the last couple of hours; however, helicity within the 0-1km layer does not appear to be much different from earlier. Satellite imagery is indicating some stronger vertical growth to pockets of the convection drifting into Central Indiana, so expect some continued upscale growth to convection. Given the proximity to the boundary and taller structures beginning to develop at a faster pace, this should aid in the enhancement to lightning generation. Which is presently occurring to convection near Greencastle Indiana and further west. && .FORECAST UPDATE... Issued at 940 PM EDT Mon Apr 1 2024 For details on the severe threat, please see the latest Mesoscale Discussion. Showers and thunderstorms continue to develop across the western forecast area this evening. Expect coverage to gradually increase across central Indiana as the 850mb jet increases tonight. Adjusted PoPs in the first few hours to reflect current trends, then continued high PoPs all locations overnight. Advected Layered Precipitable Water imagery shows a deep flow of moisture into the area, so the heavy rain/flooding threat will continue. Flood Watch looks good. Some of the colder air (mid to upper 40s) has slipped into the far northern forecast area, so lowered low temperatures there a bit. Meanwhile, lower 70s continue in the far southwest. Low temperatures in the south look good, but adjusted hourly temperatures as needed. && .SHORT TERM (This evening through Tuesday)... Issued at 300 PM EDT Mon Apr 1 2024 Quite a bit to talk about in the short term period, primarily concerning severe convective and flooding potentials. CURRENT CONDITIONS A deep upper-level trough currently resides over the intermountain west, with the primary axis stretching from southern California to North Dakota. The trough is expected to maintain a positive tilt as it translates eastward through tomorrow. This orientation generally allows deep southwesterly flow to prevail. At the surface, a sharp quasi-stationary front is draped from west to east across Illinois, Indiana and into Ohio. Temperatures in the 50s are found north of the boundary, and in the 70s south of it. Sustained southerly flow out of the Gulf of Mexico has allowed abundant moisture to stream northward over the past 24-48 hours. Given the amount of warm buoyant air flowing northward, it is no surprise to see CAPE values over 1000 J/kg concentrated along the front. Instability is surface- based south of the boundary, and elevated to the north (rooted around 850-700mb). THIS AFTERNOON Latest satellite imagery shows clearing across central Illinois and Indiana, and points southward. This should help destabilize the lower atmosphere to some degree, and help the front gradually lift northward once again. Recent High-Res/CAM data hints at this front becoming the focal point for convective initiation this afternoon, mainly after 18z or so. In terms of parameter space, we have CAPE, as mentioned earlier (1000J/kg currently, rising to 1500J/kg by afternoon). Lapse rates leave a lot to be desired, with values in the 6.0 to 6.5 C/km range. Deep moisture extends up to the EL, with CAPE profiles taking on a long and skinny appearance per RAP soundings. Flow is relatively uniform through 850-700mb, increasing more rapidly upward from there. A decent amount of CAPE exists in the Hail Growth Zone, with flow increasing in this layer for good storm top ventilation. Additionally, max parcel levels are quite high (10 to 12km). Model hodographs are generally long and straight, with some slight curvature in the 0-1km layer. Low-level curvature increases a bit around sunset and after as a developing Low-level jet acts to elongate this part of the hodograph. Plenty of instability exists down low (upwards of 100J/kg 3CAPE), mainly along and just south of the warm front. Storm mode should initially be discrete, with a few supercells possible. Should these supercells develop along and just south of the warm front, then a tornado or two cannot be ruled out. Hail appears to be the primary hazard today, and a few instances of hail to 2 inches in diameter is not out of the question should lapse rates improve. Upscale growth into an MCS is expected overnight, which will allow the primary hazard to transition to severe wind gusts. TONIGHT As mentioned just before, upscale growth into an MCS or several clusters of storms is anticipated. Hi-res guidance shows storms training along the east-west oriented front, and a signal for heavy rain is likewise picked up on by various global models. On average, a widespread rainfall total around 1-3 inches is likely, with locally more depending on where training convection sets up. Current guidance shows this area along and just north of the I-70 corridor, but some other members of guidance depict it across southern portions of the CWA. Given the spatial uncertainty in various forms of guidance, but agreement in the overall signal...we went with a Flash Flood Watch for the entirety of the CWA. Heavy rainfall is expected to continue on and off through the night. TUESDAY There has been a rather significant shift northward with high- res/CAM guidance regarding the position of a surface low expected to develop during the day Tuesday. Guidance now begins to strengthen the low over northern Missouri, and into Illinois, before lifting it northeast towards lower Michigan. This, in turn, allows the warm sector to extend further north. In this scenario, much of central Indiana would be in this warm buoyant corridor just ahead of the strengthening low. Parameter space in this warm sector is more robust than today, with very long hodographs, deep CAPE, and steeper lapse rates (6.5-7.5C/km). Model soundings show dry air in the 850- 700mb level, with abundant moisture near the surface. Additionally, a much stronger low-level jet should exist (50-60kt). So what does this all mean? All convective hazards are on the table tomorrow, from strong winds, to large hail, and possibly tornadoes. This trend in the models is recent, and will need to be monitored to see if it becomes consistent run-to-run. Discrete cells should be favored, as the north-south oriented cold front interacts with the west- southwest shear vector to limit upscale growth. Additionally, cell motions should be very fast. We also upped high temperatures for Tuesday as well, since we look to be deeper into the warm sector now. && .LONG TERM (Tuesday night through Monday)... Issued at 300 PM EDT Mon Apr 1 2024 The bulk of the long range will be dominated by the system developing in the short term. Guidance is in good agreement now regarding a potent vort max diving down out of Canada and phasing with the western trough as it advances east. This phasing allows the surface low, mentioned in the Tuesday section above, to strengthen rapidly. The system then occludes over the Great Lakes, slowly spinning in place for the remainder of the week. As colder air wraps around the system, snow chances increase Wednesday into Thursday. Accumulations are currently unlikely, given stronger April sun angle and warm ground. Though a coating on elevated or grassy surface is not out of the question. Thereafter, ridging looks to build to our west as we head into the weekend. Latest trends in guidance have been a bit slower and further west for the big closed low mentioned above. That may allow low-level stratocu to persist a bit more than currently shown. Nevertheless, a gradual clearing trend is expected this weekend along with warming temperatures. This forecast depends on how quickly the closed low can exit the region. Eclipse Outlook / Extended... SEE CLIMATE SECTION && .AVIATION (00Z TAF Issuance)... Issued at 718 PM EDT Mon Apr 1 2024 Impacts: - Showers increasing in coverage and becoming widespread by 06Z - Scattered to numerous thunderstorms in the widespread rain - Ceilings falling into MVFR and IFR by 06Z - Wind direction may vary considerably in convection and as warm front meanders Discussion: Confidence in timing of arrival of widespread rain is medium due to mesoscale influences, but widespread rain should arrive by around 06Z along with scattered to numerous storms. Ceilings and visibility will lower in rain. Severe convection is possible. Widespread rain will end by around 12Z Tuesday and some improvements in ceilings will take place in the morning. A strong cold front will move in during the afternoon bringing more scattered to numerous convection. && .CLIMATE... Issued at 300 PM EDT Mon Apr 1 2024 It is now about a week out from eclipse day and as stated in previous iterations of this discussion, a few signals can be deciphered from long range guidance. As mentioned in the discussion above, a deepening/occluding low pressure system is anticipated to develop over the eastern US. As this low deepens, it should act to bottle up the upstream wave pattern. This can be seen in guidance as a deepening trough over the western US. It's this trough that could be the determining factor as to what kind of weather we see on Monday April 8th. Taking a step back, global teleconnections show strongly negative phases in both the NAO and AO. This means that the synoptic scale will dictate our weather going forward, and with a very strong and occluded low over the east coast...it is likely that the position and longevity of this system will determine the evolution of the west coast trough. Latest ensemble guidance depicts both the eastern and western troughs becoming highly amplified with an increasingly squeezed ridge in between. A flow pattern similar to a classic omega block looks to take shape by Friday. With strongly negative teleconnections, a pattern featuring blocking is not a surprise. Guidance begins to diverge over the weekend as models struggle to depict how the aforementioned features interact within the bottled up flow. Guidance typically struggles in blocking patterns, and can be too fast with synoptic-scale features. This can be seen in recent trends with today's system that has been gradually shifting westward with time. It's tough to downscale this pattern into a cloud cover forecast for the 8th. The primary questions are how much does the occluded east coast low affect the upstream pattern, and in what form the western trough ejects eastward. As guidance comes into greater consensus, the answers to these questions will likewise come into focus. Stay tuned for further updates. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch through Tuesday afternoon for INZ021-028>031-035>049- 051>057-060>065-067>072. && MESOSCALE...Beach UPDATE...50 SHORT TERM...Eckhoff LONG TERM...Eckhoff AVIATION...50 CLIMATE...Eckhoff
Hazardous weather outlook, Apr 1, 4:01 PM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 401 PM EDT Mon Apr 1 2024 INZ021-028>031-035>049-051>057-060>065-067>072-022015- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- 401 PM EDT Mon Apr 1 2024 This Hazardous Weather Outlook is for Central Indiana. .DAY ONE...Through Tonight. Weather hazards expected... Lightning, large hail, damaging wind gusts, isolated tornadoes, heavy rain and flooding DISCUSSION... Thunderstorms will move across central Indiana at times through tonight. Some severe storms are possible. In addition, heavy rain may lead to flooding. Storm movement will be from the west at around 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Severe thunderstorms are possible at times on Tuesday. A few thunderstorms may linger into Tuesday evening. Expected rain totals of up to around 2 inches from today through Wednesday would lead to an increased flooding threat. Freezing temperatures are possible for all or parts of the area during the early mornings of Thursday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through Tuesday. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind WFO IND
In the hours before
Local storm report, Apr 1, 9:30 PM EDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
930 PM EDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM Hail 2 S Bainbridge 39.74N 86.82W
04/01/2024 E1.00 Inch Putnam IN Law Enforcement
Officer reported 1in Hail.
&&
AULocal storm report, Apr 1, 9:31 PM EDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
931 PM EDT Mon Apr 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM Hail 2 S Groveland 39.73N 86.73W
04/01/2024 E0.75 Inch Putnam IN Public
&&
AUSpecial weather statement, Apr 1, 9:55 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
955 PM EDT Mon Apr 1 2024
INZ046-047-020245-
Hendricks IN-Marion IN-
955 PM EDT Mon Apr 1 2024
...A strong thunderstorm will impact portions of eastern Hendricks
and Marion Counties through 1045 PM EDT...
At 954 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plainfield, or 10 miles west of Indianapolis, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Indianapolis, Lawrence, Plainfield, Brownsburg, Beech Grove,
Speedway, Danville, Southport, Avon, Cumberland, Pittsboro, Meridian
Hills, Warren Park, Clermont, Homecroft, Rocky Ripple, Williams
Creek, Wynnedale, Spring Hill, and Crows Nest.
This includes the following highways...
Interstate 65 between mile markers 102 and 125.
Interstate 69 near mile marker 200.
Interstate 70 between mile markers 64 and 93.
Interstate 74 between mile markers 62 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central Indiana.
&&
LAT...LON 3991 8595 3964 8595 3964 8608 3965 8649
3988 8646
TIME...MOT...LOC 0154Z 271DEG 28KT 3974 8635
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
NieldSpecial weather statement, Apr 1, 10:07 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1007 PM EDT Mon Apr 1 2024
INZ045-046-020230-
Putnam IN-Hendricks IN-
1007 PM EDT Mon Apr 1 2024
...A strong thunderstorm will impact portions of Hendricks and
northeastern Putnam Counties through 1030 PM EDT...
At 1007 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Greencastle, or 23 miles southeast of
Crawfordsville, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Plainfield, Brownsburg, Greencastle, Mooresville, Danville, Avon,
Pittsboro, Clayton, Bainbridge, Fillmore, Coatesville, Amo,
Stilesville, and Groveland.
This includes the following highways...
Interstate 70 between mile markers 62 and 68.
Interstate 74 between mile markers 62 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central and west central Indiana.
&&
LAT...LON 3979 8686 3991 8633 3963 8633 3962 8685
TIME...MOT...LOC 0207Z 259DEG 41KT 3972 8672
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NieldSpecial weather statement, Apr 1, 11:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1121 PM EDT Mon Apr 1 2024
INZ041-042-048-049-057-020345-
Rush IN-Randolph IN-Henry IN-Delaware IN-Hancock IN-
1121 PM EDT Mon Apr 1 2024
...Strong thunderstorms will impact portions of eastern Hancock,
southeastern Delaware, southwestern Randolph, northern Rush and Henry
Counties through 1145 PM EDT
...
At 1121 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Muncie to 7 miles east of
Greenfield. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Muncie, New Castle, Knightstown, Parker City, Farmland, Carthage,
Spiceland, Selma, Shirley, Kennard, Wilkinson, Sulphur Springs,
Mooreland, Lewisville, Mount Summit, Losantville, Straughn, Modoc,
Dunreith, and Cadiz.
This includes Interstate 70 between mile markers 109 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
central and east central Indiana.
&&
LAT...LON 4000 8513 4000 8520 3979 8522 3979 8530
3967 8530 3970 8575 3995 8561 3995 8558
4000 8558 4015 8549 4024 8503
TIME...MOT...LOC 0321Z 264DEG 27KT 4009 8546 3978 8564
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
UpdikeThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:52 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam | 53 min |
| Apr 1, 9:25 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 24 min |
| Apr 1, 9:35 PM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Parke, Putnam, Vermillion, Vigo | 3 hr |
| Apr 1, 9:55 PM EDT | Special Weather Statement | IND | Marion | 50 min |
| Apr 1, 10:03 PM EDT | Flash Flood Warning | IND | Putnam | 3 hr |
| Apr 1, 10:07 PM EDT | Special Weather Statement | IND | Hendricks | 23 min |
| Apr 1, 11:09 PM EDT | Areal Flood Advisory | IND | Hendricks, Putnam | 2 hr |
| Apr 2, 1:59 AM EDT | Areal Flood Warning | IND | Clay, Hendricks, Marion, Parke, Putnam, Vermillion and 1 more | 6 hr |
| Apr 2, 2:22 AM EDT | Special Weather Statement | IND | Sullivan | 23 min |
| Apr 2, 3:28 AM EDT | Special Weather Statement | IND | Morgan | 32 min |
| Apr 2, 3:43 AM EDT | Wind Advisory | IND | Fountain, Parke, Vermillion, Vigo, Warren | 16 hr |
| Apr 2, 3:47 AM EDT | Special Weather Statement | IND | Greene, Monroe | 28 min |
| Apr 2, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Rush, Shelby | 28 min |
| Apr 2, 4:06 AM EDT | Special Weather Statement | IND | Monroe | 24 min |
| Apr 2, 4:14 AM EDT | River Flood Warning | IND | Delaware, Randolph | 34 hr |
| Apr 2, 4:25 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 50 min |
| Apr 2, 4:29 AM EDT | Special Weather Statement | IND | Bartholomew, Jackson, Jennings | 46 min |
| Apr 2, 5:36 AM EDT | Special Weather Statement | IND | Knox | 39 min |
| Apr 2, 6:06 AM EDT | Areal Flood Warning | IND | Brown, Decatur, Hancock, Johnson, Monroe, Morgan and 2 more | 9 hr |
| Apr 2, 6:26 AM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Lawrence and 1 more | 7 hr |
| Apr 2, 6:34 AM EDT | Special Weather Statement | IND | Knox | 26 min |
| Apr 2, 7:34 AM EDT | Areal Flood Advisory | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 13 hr |
| Apr 2, 7:57 AM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Montgomery, Morgan, Parke, Putnam | 13 hr |
| Apr 2, 9:22 AM EDT | River Flood Warning | IND | Johnson | 37 hr |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 30 hr |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 20 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Tippecanoe | 3 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 17 days |
| Apr 2, 11:17 AM EDT | River Flood Warning | IND | Knox, Sullivan | 23 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 4 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Delaware, Madison | 52 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 3 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 4 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Hamilton, Madison | 49 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Marion, Morgan | 69 hr |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Apr 2, 11:23 AM EDT | River Flood Warning | IND | Marion, Morgan | 64 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Shelby | 36 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 57 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 65 hr |
| Apr 2, 11:28 AM EDT | River Flood Warning | IND | Bartholomew | 47 hr |
| Apr 2, 11:30 AM EDT | Special Weather Statement | IND | Daviess | 30 min |
| Apr 2, 11:56 AM EDT | Special Weather Statement | IND | Monroe | 34 min |
| Apr 2, 12:17 PM EDT | Special Weather Statement | IND | Decatur | 13 min |
| Apr 2, 1:18 PM EDT | Special Weather Statement | IND | Clay, Putnam, Vigo | 27 min |
| Apr 2, 1:27 PM EDT | Areal Flood Advisory | IND | Clay, Montgomery, Owen, Parke, Sullivan, Vermillion and 1 more | 8 hr |
| Apr 2, 1:44 PM EDT | Special Weather Statement | IND | Hendricks, Morgan, Putnam | 31 min |
| Apr 2, 2:15 PM EDT | Special Weather Statement | IND | Delaware, Hancock, Marion | 30 min |
| Apr 2, 2:17 PM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Apr 2, 2:17 PM EDT | River Flood Warning | IND | Howard | 31 hr |
| Apr 2, 2:37 PM EDT | Special Weather Statement | IND | Knox | 23 min |
| Apr 2, 2:59 PM EDT | Special Weather Statement | IND | Greene, Knox | 31 min |
| Apr 2, 3:01 PM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Rush, Shelby | 6 hr |
| Apr 2, 3:13 PM EDT | Areal Flood Advisory | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush | 6 hr |
| Apr 2, 3:26 PM EDT | Special Weather Statement | IND | Daviess, Greene, Lawrence, Martin, Monroe | 34 min |
| Apr 2, 3:28 PM EDT | River Flood Warning | IND | Marion | 8 hr |
| Apr 2, 3:36 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Greene, Johnson, Monroe, Morgan and 1 more | 24 min |
| Apr 2, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 19 min |
| Apr 2, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 36 min |
| Apr 2, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Brown, Hancock, Johnson, Marion, Monroe, Morgan and 2 more | 31 min |
| Apr 2, 4:17 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Monroe | 28 min |
| Apr 2, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Shelby | 29 min |
| Apr 2, 4:53 PM EDT | Tornado Warning | IND | Jackson, Jennings | 37 min |
| Apr 2, 5:22 PM EDT | Special Weather Statement | IND | Rush | 23 min |
| Apr 2, 5:25 PM EDT | Tornado Warning | IND | Jennings | 20 min |
Nearby
Special Weather Statements in Indiana, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.